American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F22) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Atsushi Katsuda and Toshikazu Sunada. Dynamical $L$-functions and homology of closed orbits. Bull. Amer. Math. Soc. 20 (1989) 73-77. MR 959209.
Abstract, references, and article information
View Article: PDF

[2] Martin Golubitsky and Ian Stewart. Hopf bifurcation in the presence of symmetry. Bull. Amer. Math. Soc. 11 (1984) 339-342. MR 752793.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1